# SDR DL72S991186

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, LOWER COVE SKIN ATTACH ANGLE CRACKED  AT NR 2 SLAT I/B STOP PAD.  REPAIRED PER MM 57-54-0.
